# SDR SWAA2021110133665

- Difficulty date: October 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 44,487 hours, 26,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 ELONGATED FASTENER HOLES ON TRAILING EDGE OF 193D PANEL; AS MARKED. ; FOND 3 ELONGATED FASTENER HOLES ON TRAILING EDGE OF 193D PANEL; AS MARKED. / [01] ADDED EA 21-153-03169 AS A SUBTASK.; [02] REPAIRED PANEL PER EA 21-153-03169
